Hi, I have free floating anxiety and fight or flight response, and I was put on Buspirone 30mg, but i was getting on it slowly, I was taking 15mg for 3 days, then 20mg for 3 days, then 25mg for 3 days and now im doing 30 for 4 days, and at higher doses i get even more anxious and restless and nervous and i also have trouble sleeping, but i didnt notice any of these at lower doses... so can i reduce the buspirone back to a lower dose or just stick with a high dose hoping side effects will pass?
Hi, matt! It's important that your doctor be made aware of these side effects, so it would be a good idea to consult with her/him for professional advice.
Best regards, Wildcat
Try it for 3 weeks and if it's not better lower it or change to something else. Some folks, like myself, actuality do better on a low dose of buspar. However ssris are usually better so if you haven't tried one of those I'd quit the buspar and go to one.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Sep 2016 • 2 answers
Updated 16 Sep 2017 • 3 answers
Updated 20 Dec 2017 • 1 answer
Updated 15 days ago • 2 answers
Updated 17 Dec 2018 • 4 answers